question-icon

What causes delayed periods?

default
Posted on Tue, 22 Jul 2014
Question: We are trying to conceive.I got my last period on 21 May. From then myself and husband have kept regular relation and I have still not got my period. My doctor advised me to take Ovigyn from 2nd XXXXXXX onwards for 2 months. I did a HPT on 22nd and 29th but both were negative. In the past 3 days I have had very little brown spotting. I am also feeling tired, and breasts feel tender. I am not sure whether I have conceived or not or what should I be doing. Between 18th XXXXXXX to 24 th XXXXXXX I undertook a slim diet plan wherein I had consumed lemon and honey in warm water. I am not sure whether my delayed period is on account of that. I am extremely confused. Kindly guide
doctor
Answered by Dr. Mahesh Koregol (17 minutes later)
Brief Answer:
Serum beta hCG

Detailed Answer:
Hi,

I read your query and I understand your concerns.

Following is my reply:

1) The symptoms are not related to pregnancy alone.

2) The brown colour spotting you had appear to be your period.

3) Delayed periods are probably because of the diet plan you mentioned.

4) If you still wish to confirm pregnancy, please get serum beta hCG blood test to confirm the same.

Let me know if you have anymore questions.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3791 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed periods?

Brief Answer: Serum beta hCG Detailed Answer: Hi, I read your query and I understand your concerns. Following is my reply: 1) The symptoms are not related to pregnancy alone. 2) The brown colour spotting you had appear to be your period. 3) Delayed periods are probably because of the diet plan you mentioned. 4) If you still wish to confirm pregnancy, please get serum beta hCG blood test to confirm the same. Let me know if you have anymore questions. Regards, Dr. Mahesh Koregol